Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Accessibility spaces


Author: Gordon T. Whyburn
Journal: Proc. Amer. Math. Soc. 24 (1970), 181-185
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9939-1970-0248722-0
MathSciNet review: 0248722
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie, Springer-Verlag, Berlin, 1935, reprint, Chelsea, New York, 1965. MR 32 #3023. MR 0185557 (32:3023)
  • [2] A. V. Arhangel'skiĭ, Some types of factor mappings and the relations between classes of topological spaces, Dokl. Akad. Nauk SSSR 153 (1963), 743-746 = Soviet Math. Dokl. 4 (1963), 1726-1729. MR 28 #1587. MR 0158362 (28:1587)
  • [3] -, Bicompact sets and the topology of spaces, Dokl. Akad. Nauk SSSR 150 (1963), 9-12 = Soviet Math. Dokl. 4 (1963), 561-564. MR 27 #720; MR 28 p. 1246. MR 0150733 (27:720)
  • [4] -, A characterization of very $ k$-spaces, Czechoslovak Math. J. 18 (93) (1968), 392-395. MR 37 #4768. MR 0229194 (37:4768)
  • [5] S. P. Franklin, Spaces in which sequences suffice, Fund. Math. 57 (1965), 107-116. Also, Spaces in which sequences suffice. II, Fund. Math. 61 (1967), 51-56. MR 31 #5184; MR 36 #5882. MR 0222832 (36:5882)
  • [6] R. V. Fuller, Relations among continuous and various non-continuous functions, Pacific J. Math. 25 (1968), 495-509. MR 37 #3536. MR 0227952 (37:3536)
  • [7] Edwin Halfar, Conditions implying continuity of functions, Proc. Amer. Math. Soc. 11 (1960), 688-691. MR 22 #8474. MR 0117699 (22:8474)
  • [8] S. T. Hu, Introduction to general topology, Holden-Day, San Francisco, Calif., 1966. MR 33 #4876. MR 0196689 (33:4876)
  • [9] W. E. Malbon, Invariants for quasi-compact mappings, Dissertation, University of Virginia, Charlottesville, Va., 1955.
  • [10] P. McDougle, A theorem on quasi-compact mappings, Proc. Amer. Math. Soc. 9 (1958), 474-477. MR 20 #1971. MR 0095469 (20:1971)
  • [11] Evelyn R. McMillan, On continuity conditions for functions, Dissertation, University of Virginia, Charlottesville, Va., 1968.
  • [12] E. Michael, Bi-quotient maps and cartesian products of quotient maps, Ann. Inst. Fourier (Grenoble) 18 (1968), 287-302. MR 0244964 (39:6277)
  • [13] -, Local compactness and cartesian products of quotient maps and $ k$-spaces, Ann. Inst. Fourier (Grenoble) 18 (1968), 281-286. MR 0244943 (39:6256)
  • [14] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700. MR 19, 299. MR 0087078 (19:299b)
  • [15] Din'N'e T'ong, Preclosed mappings and Taĭmanov's theorem, Dokl. Akad. Nauk SSSR 152 (1963), 525-528 = Soviet Math. Dokl. 4 (1963), 1335-1338. MR 28 #5427. MR 0162228 (28:5427)
  • [16] Gordon T. Whyburn, Mappings on inverse sets, Duke Math. J. 23 (1956), 237-240. MR 20 #4822. MR 0098361 (20:4822)
  • [17] -, Open and closed mappings, Duke Math. J. 17 (1950), 69-74. MR 11, 194. MR 0031713 (11:194e)
  • [18] -, Directed families of sets and closedness of functions, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 688-692. MR 32 #435. MR 0182953 (32:435)
  • [19] -, Compactness of certain mappings, Amer. J. Math. 81 (1959), 306-314. MR 22 #1881. MR 0111014 (22:1881)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248722-0
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society